MathSciNet Relay Station
MathSciNet bibliographic data
MR123356 (23 #A684) 60.40
Scalora, Frank S. Abstract martingale convergence theorems. Pacific J. Math. 11 1961 347–374.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement